Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Identification problems for quasilinear first-order partial differential equations in one space dimension and applications

1Department of Mathematics F. Enriques, via Saldini 50, 20133 Milan, Italy.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 2, Pages 255–292, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.031, May 2011

Publication History

Published Online:


We recover unknown nonlinear terms in quasilinear first-order partial differential equations and give some applications to conservation laws.

Keywords.: Nonlinear first-order partial differential equations; identification problems; mild solutions; existence and uniqueness results

Comments (0)

Please log in or register to comment.